MathSciNet Relay Station
MathSciNet bibliographic data
MR1935027 13F55 (05C05 05C65 13C15)
Faridi, Sara The facet ideal of a simplicial complex. Manuscripta Math. 109 (2002), no. 2, 159–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement